# SDR SIMA20170414011

- Difficulty date: April 14, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10309
- Aircraft time: 17,155 hours, 11,858 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R31707112
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD STEP SHELL IS CRACKED NEAR THE LOWER FASTENER HOLE FOR THE TOP STEP. REPAIRED PAX DOOR FWD STEP SHELL IAW TR 52-0025.
